# SDR DALA2019031601949

- Difficulty date: March 15, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 119,934 hours, 16,976 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 1 LT SKIN TOP OF WING FOR OVERWING FILL PORT HAS CORROSION AND PITTING C/W ERA 575716-14. (LP 0987059)
